Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Taking vaparin 200 ml syrup along with eptoin for vigourous blinking of eye now developed skin lashes. What medication is advised to cure the problem ?

my son aged 4.5years and weighing aboiut 20kgs is suffering from disorder from the past one month it was attacked for 7 times (that to majority being between 8.30am to 10.00am). during that time he starts blinking his eyes vigourously and some times his muscles shakes. duration being few seconds to a maximum of 5minutes. his blood level valporic acid was checked and found to be 31.8mg/mcl which is too low from the prescribed range of 50-100. He has been adviced to take vaparin 200 ml syrup along with eptoin (eptoin dosage is varied for every two days) and after 10 day he was adviced to get check the blood level valporic acid. But recently from four to five days he has developed skin prolbem with lashes in his hand palms and in some portion of his shoulders. Kindly advice the best medicines to cure the above
Asked On : Thu, 10 Mar 2011
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
The rashes maybe due to allergy from the phenytoin or maybe something else altogether bring it to the notice of treating doctor immediately in either case.
Take care.
Answered: Sun, 13 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor